MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1145350-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported stent dislodgement; however, factors that may contribute to stent dislodgement prior to use include, but are not limited to, crimping during manufacturing, incorrect sheath sizing, negative pressure during sheath removal, forced sheath removal, mishandling during product preparation for use, or interaction with accessory devices.In this case, it is possible that inadvertent mishandling during protective sheath/stylet removal resulted in the reported unstable stent/stent dislodgement; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during preparation, it was noted that the stent implant of the 3.50x38mm xience alpine had moved, still remaining on the delivery system.There was no resistance when removing the device from the dispenser hoop coil, or when the protective sheath was removed.There was no damage noted to the chipboard box or dispenser hoop coil.Another xience device was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11704162
Report Number2024168-2021-03388
Device Sequence Number3908954
Product Code NIQ
UDI-Device Identifier08717648200298
UDI-Public08717648200298
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model Number1145350-38
Device Catalogue Number1145350-38
Device Lot Number0060341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1